MAUDE Adverse Event Report: UNKNOWN DRIVE; CHAIR WITH CASTERS

UNKNOWN DRIVE; CHAIR WITH CASTERS
Model Number RTLFW19RW-RD
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report received, the end user sustained "a head injury" while using a transport chair after the back rest on the "device collapsed" and caused them to fall.The end user received unspecified treatment in the emergency room.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
CHAIR WITH CASTERS
Manufacturer (Section D)
UNKNOWN
MDR Report Key13112777
Report Number2438477-2021-00082
Device Sequence Number3295717
Product Code INM
UDI-Device Identifier00822383246277
UDI-Public822383246277
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2021
Report Date (Section F) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTLFW19RW-RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA12/29/2021